Normalized solutions and asymptotical behavior of minimizer for the coupled Hartree equations
Wang, Jun1; Yang, Wen2
刊名JOURNAL OF DIFFERENTIAL EQUATIONS
2018-07-15
卷号265期号:2页码:501-544
关键词Coupled Hartree Equations Nonlocal Interaction Variational Methods
ISSN号0022-0396
DOI10.1016/j.jde.2018.03.003
文献子类Article
英文摘要We prove the existence and nonexistence of L-2(R-N)-normalized solutions of coupled Hartree equations, which arisen from the studies of the nonlinear optics and multi-component Bose-Einstein condensates. Under certain type trapping potentials, by proving some delicate energy estimates, we give a precise description on the concentration behavior of minimizer solutions of the system. Furthermore, an optimal blowing up rate for the minimizer solutions of the system is also proved. (C) 2018 Elsevier Inc. All rights reserved.
WOS关键词BOSE-EINSTEIN CONDENSATION ; NONLINEAR CHOQUARD-EQUATIONS ; CLASSICAL LIMIT ; COULOMB-SYSTEMS ; SOLITARY WAVES ; EXISTENCE ; CLASSIFICATION ; PROPAGATION ; GASES ; LIGHT
WOS研究方向Mathematics
语种英语
出版者ACADEMIC PRESS INC ELSEVIER SCIENCE
WOS记录号WOS:000430281800001
资助机构NNSFC(11571140 ; NNSFC(11571140 ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; NSF of Jiangsu Province(BK20150478) ; NSF of Jiangsu Province(BK20150478) ; 11671077) ; 11671077) ; NNSFC(11571140 ; NNSFC(11571140 ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; NSF of Jiangsu Province(BK20150478) ; NSF of Jiangsu Province(BK20150478) ; 11671077) ; 11671077) ; NNSFC(11571140 ; NNSFC(11571140 ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; NSF of Jiangsu Province(BK20150478) ; NSF of Jiangsu Province(BK20150478) ; 11671077) ; 11671077) ; NNSFC(11571140 ; NNSFC(11571140 ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; Six big talent peaks project in Jiangsu Province(XYDXX-015) ; NSF of Jiangsu Province(BK20150478) ; NSF of Jiangsu Province(BK20150478) ; 11671077) ; 11671077)
内容类型期刊论文
源URL[http://ir.wipm.ac.cn/handle/112942/12910]  
专题中国科学院武汉物理与数学研究所
通讯作者Yang, Wen
作者单位1.Jiangsu Univ, Fac Sci, Zhenjiang 212013, Jiangsu, Peoples R China
2.Chinese Acad Sci, Wuhan Inst Phys & Math, POB 71010, Wuhan 430071, Hubei, Peoples R China
推荐引用方式
GB/T 7714
Wang, Jun,Yang, Wen. Normalized solutions and asymptotical behavior of minimizer for the coupled Hartree equations[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2018,265(2):501-544.
APA Wang, Jun,&Yang, Wen.(2018).Normalized solutions and asymptotical behavior of minimizer for the coupled Hartree equations.JOURNAL OF DIFFERENTIAL EQUATIONS,265(2),501-544.
MLA Wang, Jun,et al."Normalized solutions and asymptotical behavior of minimizer for the coupled Hartree equations".JOURNAL OF DIFFERENTIAL EQUATIONS 265.2(2018):501-544.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace